MAUDE Adverse Event Report: CVSHEALTH; WARM STEAM VAPORIZER

CVSHEALTH; WARM STEAM VAPORIZER
Model Number GVP110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned for testing, but the item has not yet been received.
 
Event or Problem Description
A consumer stated she received second degree burns from hot steam that was spitting out of their vaporizer.It is unknown whether the woman received medical treatment for her injuries.The instructions for proper use have very clear warnings that state "the vaporizer should always be placed on a firm, flat, waterproof surface at least four feet away from bedside and out of reach of patients, children, and pets", and "caution: too much salt can cause excessive boiling".Kaz usa, inc.Has requested that the product be returned for testing.

Brand Name
CVSHEALTH
Common Device Name
WARM STEAM VAPORIZER
MDR Report Key12311845
Report Number1314800-2021-00015
Device Sequence Number3181034
Product Code KFZ
UDI-Device Identifier00050428372609
UDI-Public00050428372609
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGVP110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;